# SDR AALA202408275260

- Difficulty date: August 14, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 29,305 hours, 14,000 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5870
- Condition: Contaminated
- Location: Zone 100
- Part time: 29,502 hours, 12,670 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PERFORMED APU BLEED ON TAKEOFF DUE TO ENGINE 2 BLEED BEING ON MEL. AFTER TAKEOFF WHEN TRANSITIONING FROM APU BLEED TO ENGINE ONE BLEED A STRONG DIRTY SOCK/SOUR SMELL WAS NOTICEABLE IN FLIGHT DECK. UNABLE TO IDENTITY SOURCE OF SMELL. **SUPPLEMENTAL REPORT FOR AALA202408165260: MAINTENANCE ACCOMPLISHED A CLEANING OF THE APU COMPARTMENT AND THE APU INLET ALONG WITH PERFORMING A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARDS 26L00021002, 26L00021014.. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. (CLOSED)
